# SDR DALA2024010800252

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 8,959 hours, 4,082 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 9 UPPER AFT SURFACE HAVE EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-0102-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED LH SLAT TRACK #9 UPPER AFT SURFACE PER ER/A 607814-14AD REV A AND PRI REV 0 MATCHED. (LP# 0140074)
